# SDR SWAA2024030751489

- Difficulty date: February 12, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR RAIL CORRODED AT STA 767+4'; RBL 3. AFT CARGO FLOOR RAIL CORRODED AT STRAP LOCATION STA 767+4' RBL 3.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.055' REMAINING THICKNESS). RAIL IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] TRIM OUT DAMAGE IAW SRM 53-00-53-2R-2 REPAIR 2. ALT. 4.;[03] C/W INSPECTION OF C/A #2 ONLY.;[04] TRIM OUT DAMAGE IAW SRM 53-00-53-2R-2 REPAIR 2. ALT. 5;[05] C/W INSPECTION OF C/A #4 ONLY. C/A #3 WAS IN ERROR;[06] ACCOMPLISHED HFEC INSPECTION OF DAMAGE CUTOUT PER NDT PART 6 51-00-00 PROC. 23 NO DEFECTS NOTED;[07] LOCATE AND DRILLED REPAIR CHANNEL IAW SRM 53-00-53-2R-2 REPAIR 2 ALT. 5;[08] C/W INSPECTION OF C/A #7 ONLY;[09] ALODINE AND PRIMED REPAIR CHANNEL AND REPAIR AREA IAW SRM 53-00-53-2R-2 REPAIR 2.;[10] VERIFIED CORRECTIVE ACTION #9. OK TO INSTALL REPAIR PARTS;[11] INSTALLED REPAIR CHANNEL IAW SRM 53-00-53-2R-2 REPAIR 2; ALTERNATIVE 5.;[12] VERIFIED CORRECTIVE ACTION #11
